# SDR CALA2019031500421

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 79,168 hours, 16,984 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5400
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST NO ENG PYLON HAS HEAT DAMAGE AT O/B SKIN JUST A BOVE T/R TO THE KEVLAR HEAT SHIELD (96-17) REF N/R 0058000 ACCOMPLISHED ECRA 5450-02555 REV- INTERIM REPAIR ON NR 2 PYLON O/B SIDE SKIN. WORK ACCOMPLISHED AND INSPECTED.
